Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having sharp pains, itching in vagina, small cuts seen, hurts during urination. Cause?

I was on flagyl for 10 days. I noticed some dryness afterwards but continued to be sexually active. I then felt sharp pains and itching in vagina . I treated it with yeast infection meds. i looked with a mirror and there appears be 2 small cuts that look like paper cuts. Hurts so bad I can t hardly urinate. What is causing this?? And how can I calm the pain during urination?
Asked On : Sat, 2 Mar 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Dear,
From your complaints, it seems that you are suffering from vaginal infection which is the cause for your vaginal dryness, itching, small cuts in vagina and difficulty in urination. Though you have taken flagyl and yeast medication but there are lot of organisms which causes this and has to be treated accordingly. Moreover sexual activity with infection is going to worsen it. My advise is that you see your Gynaeic and get full treatment
Answered: Sun, 4 Aug 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that due to itching there might be having some infection producing cut and soreness.
Apply antibiotic cream locally.
Go for one antibiotic medicine course after consulting your doctor.
Keep local hygiene clean, dry and healthy.
Ok and take care.
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor